MAUDE Adverse Event Report: AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG

AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG
Model Number 412011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Necrosis (1971); Skin Irritation (2076)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.(b)(6).The exact lot number could not be confirmed, as the hospital provided lot numbers for which they presently have available.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Additional patient/event details have been requested, but none have been provided to date.Should additional information become available a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The orthopedic physician reported that on (b)(6) 2017, he applied an aquacel ag surgical cover dressing post-operatively following left hip surgery.The physician indicated that after surgery he cleaned the wound with duraprep and loban.It was reported that on (b)(6) 2017, while checking on the surgical wound, the physician noted necrosis of the patient's skin where the skin was in contact with the dressing.It was further reported that there was blistering and bruises on the skin surrounding the wound.The necrotic skin was removed and the physician applied rofocine and fixomull.Photos were provided regarding the reported complaint issue.No further details have been provided.

Brand Name
AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key6704607
Report Number1049092-2017-00037
Device Sequence Number2013834
Product Code FRO
UDI-Device Identifier00768455124299
UDI-Public768455124299
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number412011
Device Catalogue Number412011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR